# SDR FDEA202304070586

- Difficulty date: April 7, 2023
- Submitted: April 7, 2023
- Operation: Air carrier
- Aircraft: N121FE
- Make and model: Boeing 767-300
- Aircraft serial: 43545
- Aircraft time: 14,843 hours, 6,374 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: A5777101000600
- Condition: Delaminated
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING #6 SPOILER LOWER SURFACE IS PUNCTURED THROUGH BOTH THE UPPER AND LOWER   SURFACES APPROX 12" O/B OF THE I/B EDGE. REPAIRED LH WING #6 SPOILER UPP AND LOWER SKINS IAW B767 SRM 57-70-01-2R FIG 201 SHEET   4 AND 51-70-05. MAJOR REPAIR
